# SDR F3LA2010011200288

- Difficulty date: January 12, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 24,210 hours, 11,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397496600000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK INSP NOTED AFT PIT PROFILE CORRODED. MX REMOVED AND REPLACED AFT PIT PROFILE AT FRAME 61 IAW SRM 51-42-11 PARAGRAPH 5 AND 6.
